# SDR 9803192712

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Engine: Pwa JT8D17R
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Relief Valve
- Part number: 626447
- Condition: Failed
- Location: Center Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 29,000 FEET, THE CENTER ENGINE OIL PRESSURE INDICATION DECREASED TO 30 PSI.  AIRCRAFT DIVERTED TO SLC AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE CENTER ENGINE OIL PRESSURE RELIEF VALVE.  ENGINE OPERATIONAL CHECK OK.
